Automorphisms and derivations of U_q(sl_4^+)

Launois, S. and Lopes, S.A. (2007) Automorphisms and derivations of U_q(sl_4^+). Journal of Pure and Applied Algebra , 211 (1). pp. 249-264. ISSN 0022-4049 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jpaa.2007.01.003

Abstract

We compute the automorphism group of the q-enveloping algebra U-q(sl(+)(4)) of the nilpotent Lie algebra of strictly upper 4 triangular matrices of size 4. The result obtained gives a positive answer to a conjecture of Andruskiewitsch and Dumas. We also compute the derivations of this algebra and then show that the Hochschild cohomology group of degree I of this algebra is a free (left) module of rank 3 (which is the rank of the Lie algebra Sl(4)) over the center of U-q(sl(4)(+))

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 03 Jun 2008 14:48
Last Modified: 14 Jan 2010 14:11
Resource URI: http://kar.kent.ac.uk/id/eprint/3156 (The current URI for this page, for reference purposes)
  • Depositors only (login required):